MathSciNet Relay Station
MathSciNet bibliographic data
MR51987 36.0X
Hinds, A. K.; Whyburn, W. M. A non-self-adjoint differential system of the second order. J. Elisha Mitchell Sci. Soc. 68, (1952). 32–43.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement